ITEM METADATA RECORD
Title: Exponential stability of nonlinear time-varying differental equations and partial averaging
Authors: Peuteman, Joan ×
Aeyels, Dirk #
Issue Date: 2002
Publisher: Springer International
Series Title: Mathematics of Control, Signals and Systems vol:15 pages:42-70
ISSN: 0932-4194
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science